# SDR C2XA08IA272

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 17,590 hours, 9,350 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: C16221GD04
- Part serial: C16221003944
- Condition: Malfunctioned
- Location: Isis
- Part time: 5,416 hours, 2,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2133, THE CREW REPORTED THAT THE ISIS ALTITUDE AND SPEED BLANKED OUT DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ISIS COMPUTER, OPERATIONALLY TESTED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
